Open Access
Summer 1999 Hilbert polynomials over artinian rings
Cristina Blancafort, Scott Nollet
Author Affiliations +
Illinois J. Math. 43(2): 338-349 (Summer 1999). DOI: 10.1215/ijm/1255985219


This paper characterizes Hilbert functions and Hilbert polynomials of standard algebras over an Artinian ring $R_{0}$.


Download Citation

Cristina Blancafort. Scott Nollet. "Hilbert polynomials over artinian rings." Illinois J. Math. 43 (2) 338 - 349, Summer 1999.


Published: Summer 1999
First available in Project Euclid: 19 October 2009

zbMATH: 0956.13002
MathSciNet: MR1703192
Digital Object Identifier: 10.1215/ijm/1255985219

Primary: 13D40

Rights: Copyright © 1999 University of Illinois at Urbana-Champaign

Vol.43 • No. 2 • Summer 1999
Back to Top